# SDR UALA2009022000848

- Difficulty date: February 19, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 54,509 hours, 19,975 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHTS ABOVE ALL CABIN DOORS ARE INOP.  REPAIRED WIRE AT DOOR R2.  ALL MED'S, OPS CHECKS GOOD.
